# SDR MALA030274

- Difficulty date: May 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 8,242 hours, 8,553 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN CVG, LT VERTICAL STAB TO FUSELAGE CLOSING ANGLE CRACKED.  MAINTENANCE REPAIRED CRACKED CLOSING ANGLE IAW EO A55024.  REF 409 118064 FOR DETAIL.  A/C RELEASE DATE 5/21/03.
